# SDR UPS99829829

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37734792N
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOORBEAM ATTACH FITTING AT STA 580 AND STR 21R HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3773479 AND SRM 51-1-20D.
